Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Severe hair loss, getting frequent cold, lost immunity after taking TB medicines. Advice?

Hi Sam, I am 24 yrs old, I am taking Forecox along with Zincovit for the past 2 months coz of TB. I am facing severe HAIR LOSS . I feel that I am very less Immune to anything, I am getting COLD very easily and I am totally depressed. I don t know what I ve to do ? Please help me. Also can I continue going to GYM which was my routine before TB. Thank you.
Asked On : Wed, 15 Aug 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.

A sudden physical or emotional stress/ illness may cause one-half to three-quarters of the hair throughout your scalp to shed (called Telogen effluvium). You will notice hair coming out in handfuls while you shampoo, comb, or run your hands through your hair. You may not notice this for weeks to months after the episode of stress or illness. The hair shedding will decrease over 6 - 8 months.

As you are suffering from tb and on medication, Telogen effluvium might bee the cause.

I advice you to use trichup hair fall contrl oil and shampoo, it will be of good help.

Hope I have provided the information you needed.
Wish you good health. Take care.
Answered: Thu, 16 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor